Alert archive / Ohio / Small Craft Advisories in 2016
Small Craft Advisory 54, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 8, 2016, 4:04 PM EST. It took effect at Nov 8, 2016, 10:00 PM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2016, 4:04 PM EST (21:04 UTC)
- In effect from
- Nov 8, 2016, 10:00 PM EST
- Expired
- Nov 9, 2016, 10:00 PM EST
- In force
- 24 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
227 WHUS71 KCLE 082104 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 404 PM EST TUE NOV 8 2016 LEZ142-143-090515- /O.NEW.KCLE.SC.Y.0054.161109T0300Z-161109T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 404 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST WEDNESDAY. * WINDS...WEST WINDS THIS EVENING BECOMING NORTH 20 TO 25 KNOTS INTO WEDNESDAY MORNING. WINDS WILL BECOME NORTHWEST 10 TO 20 KNOTS WEDNESDAY AFTERNOON. * WAVES...BUILDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144>149-090515- /O.NEW.KCLE.SC.Y.0054.161109T0600Z-161110T0300Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 404 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 PM EST WEDNESDAY. * WINDS...WEST WINDS BECOMING NORTH 20 TO 25 KNOTS OVERNIGHT INTO WEDNESDAY MORNING. WINDS WILL BECOME NORTHWEST 10 TO 20 KNOTS WEDNESDAY AFTERNOON. * WAVES...INCRESING TO 4 TO 6 FEET OVERNIGHT INTO WEDNESDAY MORNING THEN GRADUALLY DECREASING TO 2 TO 4 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
6 follow-up statements
422 WHUS71 KCLE 090301 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1001 PM EST TUE NOV 8 2016 LEZ142-143-091115- /O.CON.KCLE.SC.Y.0054.000000T0000Z-161109T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 1001 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WINDS...NORTHWEST WINDS BECOMING NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...BUILDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144>149-091115- /O.CON.KCLE.SC.Y.0054.161109T0600Z-161110T0300Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1001 PM EST TUE NOV 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM EST WEDNESDAY... * WINDS...WEST WINDS BECOMING NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...INCREASING TO 4 TO 6 FEET OVERNIGHT INTO WEDNESDAY MORNING THEN GRADUALLY DECREASING TO 2 TO 4 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
740 WHUS71 KCLE 090600 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 100 AM EST WED NOV 9 2016 LEZ142-143-091400- /O.CON.KCLE.SC.Y.0054.000000T0000Z-161109T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 100 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...BUILDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144>149-091400- /O.CON.KCLE.SC.Y.0054.000000T0000Z-161110T0300Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 100 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT. * WAVES...INCREASING TO 4 TO 6 FEET OVERNIGHT INTO WEDNESDAY MORNING THEN GRADUALLY DECREASING TO 2 TO 4 FEET WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
390 WHUS71 KCLE 090912 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 412 AM EST WED NOV 9 2016 LEZ142-143-091500- /O.CON.KCLE.SC.Y.0054.000000T0000Z-161109T1500Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 412 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...NORTH 15 TO 25 KNOTS BECOMING NORTHWEST AT 10 TO 20 KNOTS LATE THIS MORNING. * WAVES...2 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144>149-091800- /O.CON.KCLE.SC.Y.0054.000000T0000Z-161110T0300Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 412 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 15 TO 25 KNOTS DIMINISHING TO 10 TO 20 KNOTS LATE TODAY. * WAVES...5 TO 7 FEET...GRADUALLY SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
597 WHUS71 KCLE 091459 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 959 AM EST WED NOV 9 2016 LEZ142-143-092200- /O.EXT.KCLE.SC.Y.0054.000000T0000Z-161109T2200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 959 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...NORTH 15 TO 25 KT. * WAVES...2 TO 5 FEET...SUBSIDING TO 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ144>149-092300- /O.CON.KCLE.SC.Y.0054.000000T0000Z-161110T0300Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 959 AM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTH 15 TO 25 KT. * WAVES...5 TO 7 FEET...GRADUALLY SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
426 WHUS71 KCLE 092054 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 354 PM EST WED NOV 9 2016 LEZ142-143-092200- /O.CAN.KCLE.SC.Y.0054.000000T0000Z-161109T2200Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 354 PM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE SUBSIDED OVER THE WESTERN BASIN OF LAKE ERIE. $$ LEZ147>149-100500- /O.CON.KCLE.SC.Y.0054.000000T0000Z-161110T0300Z/ /O.NEW.KCLE.GL.A.0006.161110T2000Z-161111T0900Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 354 PM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT THURSDAY EVENING * WAVES...5 TO 7 FEET...GRADUALLY SUBSIDING TO 2 TO 4 FEET THIS EVENING THEN INCREASING AGAIN LATE THURSDAY AND THURSDAY NIGHT TO 8 TO 10 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$ LEZ144>146-100300- /O.CON.KCLE.SC.Y.0054.000000T0000Z-161110T0300Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 354 PM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 22 KT. * WAVES...5 TO 7 FEET...GRADUALLY SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ061-167>169-100500- /O.NEW.KCLE.GL.A.0006.161110T2000Z-161111T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 354 PM EST WED NOV 9 2016 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * WINDS AND SEAS...SOUTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$
641 WHUS71 KCLE 100309 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1009 PM EST WED NOV 9 2016 LEZ147>149-101115- /O.EXP.KCLE.SC.Y.0054.000000T0000Z-161110T0300Z/ /O.NEW.KCLE.SC.Y.0055.161110T1400Z-161110T2000Z/ /O.CON.KCLE.GL.A.0006.161110T2000Z-161111T0900Z/ LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 1009 PM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 3 PM EST THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 3 PM EST THURSDAY. * WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * WAVES...WAVES 2 TO 4 FEET THURSDAY MORNING WILL INCREASE TO 7 TO 10 FEET BY LATE THURSDAY AFTERNOON BEFORE INCREASING TO 8 TO 11 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$ LEZ144>146-101115- /O.EXP.KCLE.SC.Y.0054.000000T0000Z-161110T0300Z/ /O.NEW.KCLE.SC.Y.0055.161110T1400Z-161111T0900Z/ LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- 1009 PM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 4 AM EST FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 4 AM EST FRIDAY. * WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * WAVES...WAVES 1 TO 3 FEET THURSDAY MORNING WILL INCREASE TO 4 TO 6 FEET BY LATE THURSDAY AFTERNOON BEFORE INCREASING TO 5 TO 8 FEET THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ142-143-101115- /O.NEW.KCLE.SC.Y.0055.161110T1400Z-161111T0600Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- 1009 PM EST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 1 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 1 AM EST FRIDAY. * WINDS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. * WAVES...WAVES 1 TO 3 FEET THURSDAY MORNING WILL INCREASE TO 3 TO 5 FEET BY THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ061-167>169-101115- /O.CON.KCLE.GL.A.0006.161110T2000Z-161111T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1009 PM EST WED NOV 9 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... * WINDS AND WAVES...WEST WINDS 30 TO 40 KT WITH GUSTS UP TO 50 KT. WAVES 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS AN UPCOMING RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND BEGIN PLANNING APPROPRIATE ACTION IN THE EVENT OF A GALE WARNING. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 3:44 PM EST, 20 minutes earlier.
Area forecast discussion, Nov 8, 3:44 PM EST, 20 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
344 PM EST Tue Nov 8 2016
.SYNOPSIS...
A cold front will move east of the forecast area this evening. High
pressure will build over the region on Wednesday. Another cold
front will move across the area on Friday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The cold front will move east of the forecast area this evening.
Showers will continue through the evening...becoming more scattered
in the west through the night. 850mb temps drop to as low as -2c
overnight creating some conditional instability. A small short wave
will also rotate through the trough around 12Z Wednesday increasing
the low level moisture in the east. I will continue likely pops
through the night in NE OH and NW PA. Scattered chances all other
areas after midnight.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Showers will linger over the eastern sections of the forecast area
on Wednesday morning as a short wave rotates through the upper level
trough. In the afternoon, high pressure will begin to build over
the area bringing drier air. This should bring an end to the
precipitation. High pressure will dominate on Thursday before
another front moves through the region on Friday. This front will
bring cooler air to the Ohio Valley but has limited moisture to work
with. Scattered showers will be expected with the frontal passage
on Friday. The air will dry out very quickly behind the front.
850mb temperatures are still expected to drop below -5C by Saturday
morning creating conditional instability with the lake. With the
drying occurring in the air mass, it will be difficult to sustain
widespread lake effect processes but scattered precipitation will
occur. The precipitation is likely to mix with some snow Friday
night particularly in the higher elevation areas of NE OH and NW
PA.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
High pressure will quickly build in from the west on Saturday
with lake effect clouds shifting east into Pennsylvania then
dissipating late in the day. Removed any mention of precip for
Saturday as the airmass appears to dry. More sun is expected than
previous forecasts allowed for and raised temperatures by a couple
degrees across the western two thirds of the area. Saturday night
will feature good radiational cooling and many southern areas may
dip into the upper 20s. Temperatures will gradually trend upwards
through Monday as southwesterly flow develops with high pressure
gradually sinking south.
&&
.AVIATION /18Z Tuesday THROUGH Sunday/...
Regional radars show a band of light showers slowly spreading from
northwest to north central Ohio as of 18Z. These showers are still
out ahead of a cold front extending from central Michigan towards
Chicago. Showers are initially struggling to reach the ground but
are really expected to expand in coverage between 20-23Z as the
front arrives. The showers will impact all terminals with
ceilings lowering to at least MVFR and even IFR at the eastern
sites this evening. Winds will shift from southwest near 10 knots
ahead of the front to northwest gusting to around 20 knots behind
the front. Showers will re-develop off the lake after 08Z and
impact the eastern sites at times into Wednesday morning.
OUTLOOK...Non-VFR continuing into Wednesday night, especially NE
OH and NW PA. Non-VFR likely again Friday possibly continuing into
Saturday NE OH and NW PA.
&&
.MARINE...
A cold front will move south across Lake Erie this evening with
winds shifting to the northwest and eventually north late.
Winds will increase overnight as cooler air settles over the lake
with northerly winds around 25 knots late tonight into Wednesday
morning. A Small Craft Advisory has been issued for all nearshore
waters starting west of the islands at 10 PM and east of the islands
at 4 AM. Winds will be on the decline by midday on Wednesday but
waves will be slower to drop off. The Advisory only runs through mid-
morning west of the islands but will continue into Wednesday evening
for the remainder of the lake.
High pressure will build over the southern Great Lakes Wednesday
night then settle south to the Ohio Valley on Thursday. Winds will
back to the southwest and increase to near 30 knots Thursday evening
as the gradient strengthens ahead of the next system. This system
will pull a strong cold front south across the lake early Friday
with winds shifting to the northwest at 20-25 knots. Small Craft
Advisories will be needed again, likely from Thursday evening
through Friday night.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 1 AM to 10 PM EST Wednesday for
LEZ144>149.
Small Craft Advisory from 10 PM this evening to 10 AM EST
Wednesday for LEZ142-143.
&&
SYNOPSIS...Garnet
NEAR TERM...Garnet
SHORT TERM...Garnet
LONG TERM...KEC
AVIATION...KEC
MARINE...KECHazardous weather outlook, Nov 8, 4:01 AM EST, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 401 AM EST TUE NOV 8 2016 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-090915- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- 401 AM EST TUE NOV 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.